MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 3-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 3-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J423H
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Abscess (1690)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.On what tissue was the suture placed? what was tissue condition? did the patient suffer from wound dehiscence or any other consequence? was any surgical intervention or re-suturing performed? were any prescribed medications required? please specify them.What is the current condition of the patient? what is the procedure name? what is the event day and procedure date? a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.The suture was not absorbed resulting in suture abscesses.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 8/21/2020.Additional information was requested and the following was obtained: did the patient suffer from wound dehiscence or any other consequence? wound abscess.Was any surgical intervention or re-suturing performed? removed the suture.Were any prescribed medications required? please specify them.No.What is the current condition of the patient? patient is fine now.The following information was requested but unavailable: on what tissue was the suture placed? what was tissue condition? what is the procedure name? what is the event day and procedure date? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL CT BRD UD 27IN 3-0 S/A FS-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10376256
Report Number2210968-2020-05910
Device Sequence Number2567207
Product Code GAM
UDI-Device Identifier10705031039759
UDI-Public10705031039759
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberJ423H
Device Catalogue NumberJ423H
Device Lot NumberLJ2255
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer08/17/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date08/21/2020
Patient Sequence Number1